# SDR ASOA20140909106

- Difficulty date: September 5, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 684
- Aircraft time: 33,252 hours, 18,985 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23078837
- Part serial: BX161090
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE HAD UNCOMMANDED THRUST REDUCTION DURING FLIGHT.  R & R NR 1 FADEC.  OPS CHECKED GOOD.  ACFT RELEASED AND RETURNED TO SERVICE.
